| Catalog Number |
10813621 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris pump module smartsite infusion set had a kink / bend.The following information was provided by the initial reporter: we are having issues again with set 10813621, lot # 26015041 & 25095372.Tubing all seems to be kinked/bent at the 3-port manifold where the tubing goes into the manifold.It appears that the tubing is bending because the package isn¿t long enough to accommodate the length of the tubing.Were there any adverse events or patient harm associated with this occurrence? no.